# SDR GAIA00439

- Difficulty date: July 24, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 65249203
- Condition: Malfunctioned
- Location: Ww Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2028 - DEN - WHEEL WELL FIRE LIGHT ILLUMINATED AT 4,000 AGL ON CLIMB.  AIRCRAFT RETURNED AND MADE AN UNEVENTFUL LANDING AT DEN.  REMOVED AND REPLACED FIRE OVERHEAT DETECTION ACCESSORY BOX.  OPERATIONALLY CHECKS GOOD.  AIRCRAFT RETURND TO SERVICE.  (M)
